RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2005, Volume 196, Number 4, Pages 99–134 (Mi msb1288)  

This article is cited in 10 scientific papers (total in 10 papers)

Non-existence of stable trajectories in non-autonomous perturbations of systems of Lorenz type

E. A. Sataev

Obninsk State Technical University for Nuclear Power Engineering

Abstract: Systems generalizing Lorenz's are considered in a bounded subdomain of $\mathbb R^3$. It is shown that under certain conditions of uniform hyperbolicity small non-autonomous perturbations do not lead to the formation of stable trajectories.

DOI: https://doi.org/10.4213/sm1288

Full text: PDF file (483 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2005, 196:4, 561–594

Bibliographic databases:

UDC: 517.938
MSC: 37C60, 37C75, 37D99
Received: 12.05.2004 and 01.12.2004

Citation: E. A. Sataev, “Non-existence of stable trajectories in non-autonomous perturbations of systems of Lorenz type”, Mat. Sb., 196:4 (2005), 99–134; Sb. Math., 196:4 (2005), 561–594

Citation in format AMSBIB
\Bibitem{Sat05}
\by E.~A.~Sataev
\paper Non-existence of stable trajectories in non-autonomous perturbations of systems of Lorenz type
\jour Mat. Sb.
\yr 2005
\vol 196
\issue 4
\pages 99--134
\mathnet{http://mi.mathnet.ru/msb1288}
\crossref{https://doi.org/10.4213/sm1288}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2144295}
\zmath{https://zbmath.org/?q=an:1101.37022}
\elib{http://elibrary.ru/item.asp?id=9135687}
\transl
\jour Sb. Math.
\yr 2005
\vol 196
\issue 4
\pages 561--594
\crossref{https://doi.org/10.1070/SM2005v196n04ABEH000892}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000230563300011}
\elib{http://elibrary.ru/item.asp?id=18239557}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-22544482318}


Linking options:
  • http://mi.mathnet.ru/eng/msb1288
  • https://doi.org/10.4213/sm1288
  • http://mi.mathnet.ru/eng/msb/v196/i4/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Klinshpont N.E., Sataev E.A., Plykin R.V., “Geometrical and dynamical properties of Lorenz type system”, Journal of Physics: Conference Series, 23, 2005, 96–104  crossref  adsnasa  isi
    2. D. V. Turaev, L. P. Shil'nikov, “Pseudohyperbolicity and the problem on periodic perturbations of Lorenz-type attractors”, Dokl. Math., 77:1 (2008), 17–21  mathnet  mathscinet  zmath  isi  elib  elib
    3. E. A. Sataev, “Some properties of singular hyperbolic attractors”, Sb. Math., 200:1 (2009), 35–76  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. E. A. Sataev, “Stokhasticheskie svoistva singulyarno giperbolicheskikh attraktorov”, Nelineinaya dinam., 6:1 (2010), 187–206  mathnet  elib
    5. Gonchenko S.V., Gonchenko V.S., Shilnikov L.P., “On a homoclinic origin of Hénon-like maps”, Regul. Chaotic Dyn., 15:4-5 (2010), 462–481  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. S.V. Gonchenko, A.S. Gonchenko, I.I. Ovsyannikov, D.V. Turaev, L. Lerman, “Examples of Lorenz-like Attractors in Hénon-like Maps”, Math. Model. Nat. Phenom, 8:5 (2013), 48  crossref  mathscinet  zmath  isi  elib
    7. Zhang X., “Dynamics of a Class of Nonautonomous Lorenz-Type Systems”, Int. J. Bifurcation Chaos, 26:12 (2016), 1650208  crossref  mathscinet  zmath  isi  scopus
    8. Gonchenko A.S. Gonchenko S.V., “Variety of strange pseudohyperbolic attractors in three-dimensional generalized Hénon maps”, Physica D, 337 (2016), 43–57  crossref  mathscinet  zmath  isi  scopus
    9. Zhang X., “Dynamics of a Class of Fractional-Order Nonautonomous Lorenz-Type Systems”, Chaos, 27:4 (2017), 041104  crossref  mathscinet  zmath  isi  elib  scopus
    10. Zhang X., Chen G., “Chaotic and Non-Chaotic Strange Attractors of a Class of Non-Autonomous Systems”, Chaos, 28:2 (2018), 023102  crossref  mathscinet  zmath  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:280
    Full text:91
    References:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019